Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 11

All articles in this issue are freely accessible.

Existence of oscillating solutions of Einstein $SU(2)$ Yang-Mills equations
Alexander N. Linden.
Trans. Amer. Math. Soc. 359 (2007), 5125-5139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327024
The Hausdorff dimension of visible sets of planar continua
Toby C. O'Neil.
Trans. Amer. Math. Soc. 359 (2007), 5141-5170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327025
Finite generation of symmetric ideals
Matthias Aschenbrenner and Christopher J. Hillar.
Trans. Amer. Math. Soc. 359 (2007), 5171-5192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327026
A priori estimates for second order operators with symplectic characteristic manifold
Lidia Maniccia and Marco Mughetti.
Trans. Amer. Math. Soc. 359 (2007), 5193-5206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327027
Iwasawa theory for $K(1)$-local spectra
Rebekah Hahn and Stephen Mitchell.
Trans. Amer. Math. Soc. 359 (2007), 5207-5238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327028
On the biharmonic and harmonic indices of the Hopf map
E. Loubeau and C. Oniciuc.
Trans. Amer. Math. Soc. 359 (2007), 5239-5256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327029
Mass concentration phenomena for the $L^{2}$-critical nonlinear Schrödinger equation
Pascal Bégout and Ana Vargas.
Trans. Amer. Math. Soc. 359 (2007), 5257-5282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327030
Multivariable Bohr inequalities
Gelu Popescu.
Trans. Amer. Math. Soc. 359 (2007), 5283-5317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327031
Generalized Killing spinors in dimension 5
Diego Conti and Simon Salamon.
Trans. Amer. Math. Soc. 359 (2007), 5319-5343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327032
Asymptotic distribution of the largest off-diagonal entry of correlation matrices
Wang Zhou.
Trans. Amer. Math. Soc. 359 (2007), 5345-5363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327033
Even dimensional manifolds and generalized anomaly cancellation formulas
Fei Han and Xiaoling Huang.
Trans. Amer. Math. Soc. 359 (2007), 5365-5381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327034
Multiple orthogonal polynomials and a counterexample to the Gaudin Bethe Ansatz Conjecture
E. Mukhin and A. Varchenko.
Trans. Amer. Math. Soc. 359 (2007), 5383-5418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327035
Quantum cohomology of $\normalfont Hilb^{2}(\mathbb{P}^{1} ×\mathbb{P}^{1})$ and enumerative applications
Dalide Pontoni.
Trans. Amer. Math. Soc. 359 (2007), 5419-5448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327036
Quadratic harnesses, $q$-commutations, and orthogonal martingale polynomials
Wlodzimierz Bryc, Wojciech Matysiak and Jacek Wesolowski.
Trans. Amer. Math. Soc. 359 (2007), 5449-5483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327037
Quasi-isometrically embedded subgroups of braid and diffeomorphism groups
John Crisp and Bert Wiest.
Trans. Amer. Math. Soc. 359 (2007), 5485-5503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327038
Torsion on elliptic curves in isogeny classes
Yasutsugu Fujita and Tetsuo Nakamura.
Trans. Amer. Math. Soc. 359 (2007), 5505-5515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327039
On proportional constants of the mean value of class numbers of quadratic extensions
Takashi Taniguchi.
Trans. Amer. Math. Soc. 359 (2007), 5517-5524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327040
Combinatorial congruences modulo prime powers
Zhi-Wei Sun and Donald M. Davis.
Trans. Amer. Math. Soc. 359 (2007), 5525-5553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327041
Analyticity on translates of a Jordan curve
Josip Globevnik.
Trans. Amer. Math. Soc. 359 (2007), 5555-5565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327042
Convolutions and multiplier transformations of convex bodies
Franz E. Schuster.
Trans. Amer. Math. Soc. 359 (2007), 5567-5591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327043
On embeddings of proper and equicontinuous actions in zero-dimensional compactifications
Antonios Manoussos and Polychronis Strantzalos.
Trans. Amer. Math. Soc. 359 (2007), 5593-5609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327044
Limits of discrete series with infinitesimal character zero
Henri Carayol and A. W. Knapp.
Trans. Amer. Math. Soc. 359 (2007), 5611-5651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327045
Singular solutions of parabolic $p$-Laplacian with absorption
Xinfu Chen, Yuanwei Qi and Mingxin Wang.
Trans. Amer. Math. Soc. 359 (2007), 5653-5668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2327046